Economics at your fingertips  

Durbin-Watson tests for serial correlation in regressions with missing observations

Jean-Marie Dufour () and Marcel G. Dagenais

Journal of Econometrics, 1985, vol. 27, issue 3, 371-381

Date: 1985
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Durbin-Watson Tests for Serial Correlation in Regressions with Missing Observations (1983)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-07-29
Handle: RePEc:eee:econom:v:27:y:1985:i:3:p:371-381